# SDR 99ZZZX439

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: M832481241
- Condition: Failed
- Location: Hydraulic Pump
- Component: PV304448
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MKE/PHL - FLT 5809 - EN ROUTE TO PHL, CREW RECEIVED A LOW OIL PRESSURE EICAS MESSAGE ON THE LEFT ENGINE.  CREW DECLARED AN EMERGENCY AND SHUT DOWN THE LEFT ENGINE.  AIRCRAFT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE O-RINGS ON THE HYDRAULIC PUMP, LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  REF:  OPER CONTROL NR MASA98194.
